Toggle Main Menu Toggle Search

Open Access padlockePrints

Optimal designs for threshold-determining limiting dilution assays

Lookup NU author(s): Professor John MatthewsORCiD, Dr Pete PhilipsonORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Matthews JNS, Philipson PM

Publication type: Article

Publication status: Published

Journal: Journal of Statistical Planning and Inference

Year: 2012

Volume: 142

Issue: 6

Pages: 1388-1395

Print publication date: 31/12/2011

ISSN (print): 0378-3758

ISSN (electronic): 1873-1171

Publisher: Elsevier BV


DOI: 10.1016/j.jspi.2011.12.017


Altmetrics provided by Altmetric